Stable polarized del Pezzo surfaces

Ivan Cheltsov, Jesus Martinez-Garcia

Research output: Contribution to journalArticlepeer-review

70 Downloads (Pure)

Abstract

We give a simple sufficient condition for K-stability of polarized del Pezzo surfaces and for the existence of a constant scalar curvature Kahler metric in the Kahler class corresponding to the polarization.
Original languageEnglish
Article numberrny182
Pages (from-to)5477–5505
Number of pages39
JournalInternational Mathematics Research Notices
Volume2020
Issue number18
Early online date26 Jul 2018
DOIs
Publication statusPublished - 30 Sep 2020

Keywords

  • K-stability,
  • constant scalar curvature Kahler metric
  • alpha-invariant
  • del Pezzo surface.

ASJC Scopus subject areas

  • Geometry and Topology
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Stable polarized del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this